Skip navigation
Please use this identifier to cite or link to this item: http://uvadoc.uva.es/handle/10324/29284
Title: Orbits in the problem of two fixed centers on the sphere
Authors: González León, M.A.
Mateos-Guilarte, J.
Torre Mayado, M. de la
Issue Date: 2017
Citation: Regular and Chaotic Dynamics, 22 (2017) 520-542.
Language: eng
URI: http://uvadoc.uva.es/handle/10324/29284
Rights: info:eu-repo/semantics/openAccess
Appears in Collections:FM - Artículos de revista

Files in This Item:
File Description SizeFormat 
1704.00030.pdf4,84 MBAdobe PDFThumbnail
View/Open

This item is licensed under a Creative Commons License Creative Commons

Suggestions
University of Valladolid
Powered by MIT's. DSpace software, Version 5.5
UVa-STIC